MathSciNet Relay Station
MathSciNet bibliographic data
MR2306044 53C21 (35J60 58J05)
Guan, Pengfei; Wang, Guofang Conformal deformations of the smallest eigenvalue of the Ricci tensor. Amer. J. Math. 129 (2007), no. 2, 499–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement